# SDR 2000ZZZM86

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Light
- Part number: 106180379
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FAE FLIGHT NR 484 - TTPP-KMIA - DURING CLIMB-OUT, R-5 L/E FLAP LIGHT WOULD NOT EXTINGUISH DURING FLAP RETRACTION.  AIRCRAFT RETURNED TO TTPP.  ON GROUND MAINTENANCE INSPECTED L/E DEVICES FOR DAMAGE AND FOUND NONE.  MAINTENANCE ALSO PERFORMED GROUND OPS CHECK AND SYSTEM CHECK PER MM 27-82-0 AND MM 27-81-0 AND FOUND NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
